# SDR HEEA0014548

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- Engine: Allsn 250C30P
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721007
- Condition: Inoperative
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CONTROL ACTUATOR INOPERABLE.
